# SDR CKSA98144

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 1000
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND SEVERAL HOLES DRILLED INTO LT FRAME RADIUS AT FS 1000, 5 ABOVE UPPER CUSP AREA.  FAB REPAIR FROM 7075 .071 FORMED AND HEAT TREATED TO 7075.T6 IAW COTNEY D93-R42 TREAT AND PRIMED IAW COTNEY DWG NR D93-R42.  INSTALLED REPAIR IAW COTNEY DWG NR D93-R42, DC8 SRM 51-1-21 AND 51-1-8.  CORROSION TASK CARD NUMBER 573L-0551.  NON-ROUTINE NR 04941 TASK NR Y1399.
